# SDR DXTA2024091700553

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 7,398 hours, 4,848 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: UPON ARRIVIAL IN PDX WE WERE UNABLE TO OPEN THE MAIN CABIN DOOR. WE HAD TO HAVE THE GROUND CREW OPEN DOOR FROM OUTSIDE TO LET US OUT. ONCE OPEN THE HANDLE AND PINS SEEM TO WORK NORNALLY, HAD THE FIRST OFFICER CLOSE DOOR WHILE I REMAINED OUTSIDE, ONCE AGAIN HE WAS UNABLE TO OPEN THE DOOR AFTER MULTIPLE ATTEMPTS AND I HAD TO OPEN IT FROM THE OUTSIDE. CORRECTIVE ACTION: REMOVED DAMAGED MAIN ENTRANCE DOOR WIRE BUNDLE, PN 8469153-1, AND REPLACED WITH NEW  PN 8469153-1. MAINTENANCE PERFORMED IN REFERENCE TO CESSNA 680A AMM 52-10-00. REMOVED MALFUNCTIONING CED MONITOR PCB ASSY (POSITION NC105), PN 7468101-20 SN 34389381-2, AND REPLACED WITH NEW CED MONITOR PCB, PN 7468101-20 SN 34389379-2. MAINTENANCE PERFORM1ID IN REFERENCE TO CESSNA 680A AMM 24-60-40. OPS CHECK GOOD AT THIS TIME.
